MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 61MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 61MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Catalog Number 129454130
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial component at the bone/implant interface.Doi: (b)(6) 2015.Dor: (b)(6) 2017.Right knee.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
MBT TRAY SLEEVE POR M/L 61MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7159620
Report Number1818910-2018-50021
Device Sequence Number1497831
Product Code NJL
UDI-Device Identifier10603295026440
UDI-Public10603295026440
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129454130
Device Lot Number392277
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;